Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TO ED_UK AN OPEN QUESTION TO A FRIEND IN UK Jeroen

Posted by ed_uk2010 on May 8, 2018, at 13:17:39

In reply to Re: TO ED_UK AN OPEN QUESTION TO A FRIEND IN UK, posted by Jeroen on May 7, 2018, at 15:49:49

>i cannot adjust the dosage only up it, if i cut down on nobiten i get hypertensitive crisis in 2 days i dont want that
>
> i think it has to do with those abilify injections
> im scared Ed!

Hi J,

You won't get hypertension by switching to a different beta blocker. You'll be fine. You don't have to switch of course, just an idea in case it helps with the dizziness.

 

Thread

 

Post a new follow-up

Your message only Include above post


[1098607]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1098548
URL: http://www.dr-bob.org/babble/20180331/msgs/1098607.html